# SDR 7AHR2017052482098

- Difficulty date: May 24, 2017
- Submitted: May 24, 2017
- Operation: Air carrier
- Aircraft: N168CF
- Make and model: Doug DC-9-87
- Aircraft serial: 49670
- Aircraft time: 27,754 hours, 12,652 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 655
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPAIRED AREA OF CORROSION TO FUSELAGE SKIN UNDERWING TO BODY PANEL BS 655, STRINGERS 28-26 WITH EXTERNAL REPAIR DOUBLER PER J2 ENGINEERING ORDER J2EO17-MAS-S040717, REV. 5.
